# SDR AALA202212223404

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 82,498 hours, 10,566 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735911
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EICAS MESSAGE Ï¿½DETECTOR ENGINE FIRE LEFT". REPLACED LEFT ENGINE LOWER CORE FIRE DETECTOR ASSEMBLY. ECIAS MESSAGE CLEARED PER FIM 26-11-00 AND AMM 26-11-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
